Kroger® Cherry Flavor Nighttime Cold & Flu Relief Liquid
Are cold and flu symptoms keeping you awake at night? Nighttime Cold & Flu Relief relieves cold & flu symptoms so you can rest. This medicine contains Acetaminophen 650 milligrams (pain reliever/fever reducer), Dextromethorphan HBr 30 milligrams (cough suppressant) and Doxylamine Succinate 12.5 milligrams (antihistamine). It relieves minor aches and pains, fever, sore throat, cough, runny nose, and sneezing. This medicine features a cherry flavor and is gluten free.
- RELIEVES COLD & FLU SYMPTOMS: Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
- NIGHTTIME COLD AND FLU RELIEF: Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
- EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
- GLUTEN FREE: This product is gluten free and does not contain Pseudoephedrine; contains 10% alcohol
- USES: Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever; runny nose and sneezing